# SDR U5QA202507180158

- Difficulty date: July 18, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N141JE
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4115
- Aircraft time: 9,610 hours, 4,396 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dump Valve
- Part number: 1159SCH51219
- Part serial: TASV0626A
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

LEFT HYDRAULIC SYSTEM INDICATING A FLUID LEAK DURING FLIGHT.   FOUND DUMP VALVE STILL OPEN FROM PREVIOUS EMERGENCY EXTENSION, FOUND HYDRAULIC LEAK COMING FROM RT NOSE VENT FOR EMERGENCY PNEUMATIC EXTENSION LINES. CLOSED DUMP VALVE & SEATED SHUTTLE VALVES IAW AMM 32-29-00.  REMOVED LANDING GEAR SELECTOR, DUMP VALVE,  INSTALLED OVERHAULED LG SELECTOR, DUMP VALVE IAW ACTUATION SYSTEMS FAA FORM 8130-3, REF AMM 32-30-03. JACKED AIRCRAFT IAW AMM 07-10-00. C/W SATIS LANDING GEAR CYCLING,  OPS TEST.IAW AMM 32-00-00. C/W SATIS LANDING GEAR EMERGENCY EXTENSION SYSTEM  FUNCTIONAL CHK IAW AMM 32-39-00. NO LEAKS NOTED. DOWN JACKED AIRCRAFT IAW AMM 07-10-00.
